# SDR DALA14022163157

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 31,238 hours, 16,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLOOR SUPPORT AFT PAX CABIN BETWEEN FR 66 TO FR 68 AND.  REPLACED LOWER FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53480505,
